Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

June 9, 2021Walker County, Alabama

NWS Birmingham, AL issued this special weather statement at Jun 9, 2021, 2:50 PM CDT for Walker County, Alabama. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2021, 2:50 PM CDT (19:50 UTC)
Expired
Jun 9, 2021, 3:45 PM CDT
In force
55 min
Issued by
NWS Birmingham, AL

County Walker County, AL

The radar

The Birmingham radar (KBMX), 68 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 714 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
714 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

098 
WWUS84 KBMX 091950
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
250 PM CDT Wed Jun 9 2021
 
ALZ013-015-023-092045-
Fayette AL-Walker AL-Tuscaloosa AL-
250 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR WALKER...NORTH CENTRAL TUSCALOOSA
AND SOUTHEASTERN FAYETTE COUNTIES UNTIL 345 PM CDT...

At 250 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Jasper to 7 miles north of
Samantha. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Berry, Parrish, Oakman, Sipsey, West
Jefferson, Gorgas Steam Plant, Gorgas, Boley Springs, Rocky Hollow,
Burnwell, Beloit, Quinton, Lynns Park, Whitson, Empire and Windham
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3389 8709 3389 8701 3387 8700 3386 8696
      3381 8695 3377 8702 3366 8706 3360 8719
      3357 8720 3355 8719 3352 8725 3353 8727
      3350 8726 3350 8729 3348 8729 3349 8733
      3346 8734 3348 8768 3391 8743 3394 8711
TIME...MOT...LOC 1950Z 270DEG 28KT 3385 8739 3352 8756 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jun 9, 12:58 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 9, 12:58 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1258 PM CDT Wed Jun 9 2021

.UPDATE...
Midday Update.

&&

.SHORT TERM...
/Updated at 1257 PM CDT Wed Jun 09 2021/

Features of Interest.

A broad trough remains over the Mid Mississippi River Valley with
an upper low identified by water valor imagery over the Northwest
Gulf of Mexico. Toward the surface, a trough was analyzed across
Central Oklahoma that extended southeast across Central Arkansas
into Northern Mississippi. A convective complex is again affecting
portions of the Mid South Region and is moving across our
Northwest Counties. Showers and storms are over portions of our
eastern and northern counties as well and additional showers and
storms are currently developing across portions of our south-
central counties with heavy storms moving north towards our
southwest counties from the Central Gulf Coast region.

Flash Flood Concerns.

A flash flood watch is in effect for from Pickens to Tuscaloosa to
Jefferson to Blount Counties and points northwest until 10 pm
tonight. The concern is that slow-moving deep convection continues
to move into our northwest counties from Northern Mississippi and
heavy rain rates will persist through this afternoon into this
evening. After examining newer guidance, I am becoming more
concerned about a potentially longer-duration heavy rain event
that could lead to a greater likelihood of flash flooding risks
across the watch area. Many models continue to depict continued
shower activity with some thunderstorms overnight tonight and
through Friday across the northern and northwest portions of the
forecast area. Though the watch remains in effect until 10 pm
tonight, based upon new information coming in, it probably will
need to be extended in time and perhaps expanded further east if
these concerning trends continue. Storm-total rainfall estimates
now show between 2 and 4 inches of rain potentially falling from
today through Friday with greatest potential northwest.

Wet Microburst Concerns.

The wet microburst risk assessment indicates a lower end moderate
risk with the best potential across the south and west, generally
from Montgomery northwest to Vernon in Lamar County. Any deep
convection that is able to build vertically will be able to tap
into the drier air aloft and potentially produce damaging winds.
This risk will be primarily focused with the heavier activity
that develops this afternoon into the evening hours.

Today.

Expect the greatest chances for showers and thunderstorms through
mid afternoon to be across portions of our northeast and northwest
counties with the deeper convection across the northwest counties.
More isolated deep convection is expected to persist and expand
with time across our south-central and southwest counties. Some
drier air aloft is across our southeast counties and as a result
convective potential will be lower in this area, but some activity
is still expected as the lower levels become extremely unstable
with high temperatures and quality low level moisture in place.
Some of the stronger storms may produce damaging microburst winds.
There will be the risk for localized flooding northwest where a
flash flood watch is in effect. Highs will range from the lower
80s northwest to near 90 southeast. Winds will remain from the
south 6-12 mph.

Tonight.

Expect showers with some thunderstorms to persist across the
northern half of the forecast area tonight with lower chances
south and southeast. Some localized flooding may occur northwest
as the ground becomes quite saturated from the activity today.
Lows will range from the upper 60s northeast and east to the low
70s southwest and west. Winds will be light from the south less
than 5 mph.

Thursday.

Scattered showers and thunderstorms will expand in intensity and
coverage again during the day on Thursday with the greatest
potential across the northern half of the forecast area. Flash
flooding concerns will likely persist across the northern portions
of the area with the locations involved heavily influenced by
mesoscale factors. Highs will range from the low 80s north to near
90 southeast. Winds will remain from the south 6-12 mph.

05

.LONG TERM...
/Updated at 0248 AM CDT Wed Jun 09 2021/
Thursday night through Tuesday.

The stubborn mid-level trough/cyclonic flow axis will remain in
place Thursday night, extending from eastern Kentucky southwestward
through northern Alabama into northeast Mississippi. This combined
with PWATs still at or above 2 inches and a weak westerly 20-25 kt
850mb jet will maintain scattered to numerous showers and storms
across the area even through the overnight hours, with the highest
coverage across the north. The trough axis will finally begin to
gradually move southeastward, reaching SE Alabama and Georgia by
Friday night, but not before triggering continued scattered to
numerous showers and storms Friday into Friday night with some
localized flooding concerns continuing. As a ridge strengthens over
West Texas and northwest Mexico, with a ridge axis extending up into
the Midwest, mid-level flow will become north-northwesterly across
the northern counties by Friday afternoon, and as lapse rates begin
to steepen SBCAPE values may climb to around 3500 J/kg. Combined
with 0-6km bulk shear around 20 kts, will have to monitor for the
potential for any isolated severe storms with multicell clusters or
microbursts that may develop.

While the stubborn trough will finally be east/southeast of the area
on Saturday, an overall only slightly less moist and still unstable
air mass will remain across the area. Models are hinting at a MCS
developing in the Missouri Valley region Friday night which would
track southward or southeastward around the heat dome/capping
associated with the ridge in a "ring of fire"-like pattern.
Confidence is low in the maintenance/track of the MCS (solutions
ranging from Louisiana to Alabama to no MCS), but it could at least
produce an MCV or boundaries to enhance rain chances on Saturday,
with continued isolated severe possibilities with decent lapse rates
present. Continued northerly flow aloft between the ridge over the
Plains and a weak trough along the East Coast will finally begin to
bring in some drier air aloft for Sunday and Monday at least across
the northern counties, which will at least result in convection
being more isolated to widely scattered in those areas. The tradeoff
will be warmer temperatures. Further amplification of troughing over
the northeast CONUS may result in a cool front moving down into the
region by the end of the period.

32/Davis

&&

.AVIATION...
18Z TAF Discussion.

Scattered showers and thunderstorms are developing near
BHM/ASN/ANB/MGM. Expect more development in these areas along with
near TCL in the next few hours. TOI will have a lower potential
but a few storms can not be ruled out. Will continue with TSRA
potential for the rest of the afternoon and into the evening. The
showers with a few thunderstorms will linger across much of the
northern sites tonight and again into Thursday. Low CIG's are
again expected overnight with most sites experiencing IFR CIG's
and some potential for limited durations of reduced visibility,
especially in areas that receive a lot of rainfall today and
tonight.

Note: AMD NOT SKED until further notice at KASN due to ongoing
equipment issues.

05

&&

.FIRE WEATHER...

A moist air mass remains over the area through the rest of the
week. Scattered to numerous showers and storms will continue.
Depending on the rain placement and overall timing, patchy fog
will be possible each night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  82  68  84  69 /  70  80  70  80  50
Anniston    70  82  71  85  70 /  70  80  60  70  50
Birmingham  71  83  71  85  71 /  70  80  60  70  50
Tuscaloosa  73  84  71  85  70 /  70  80  60  60  40
Calera      71  83  72  84  71 /  70  80  60  60  50
Auburn      69  83  71  85  70 /  50  60  30  60  50
Montgomery  72  85  72  90  72 /  50  60  30  50  40
Troy        72  88  71  90  71 /  30  50  20  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch until 10 PM CDT this evening for the following
counties: Blount...Fayette...Jefferson...Lamar...Marion...
Pickens...Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 9, 11:41 AM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1141 AM CDT Wed Jun 9 2021

ALZ011>015-017>050-101945-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1141 AM CDT Wed Jun 9 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Heavy rainfall is expected through tonight across the northwestern
third of Central Alabama. Threats include isolated flash flooding and
minor flooding of poor drainage areas.

A few strong storms may produce isolated instances of gusty winds up
to 60 mph through this evening.

Minor flooding is expected to develop along the Tombigbee River
basin later today. Please see river flood statements for specific
details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Minor flooding is expected to continue along portions of the
Tombigbee River basin on through at least Tuesday. Please see river
flood statements for specific details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

In the hours before

Special weather statement, Jun 9, 12:33 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1233 PM CDT Wed Jun 9 2021

ALZ040-091815-
Dallas AL-
1233 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 115
PM CDT...

At 1232 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dannelly Reservoir, or 15 miles north of Camden, moving north at 15
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Selma, Orrville, Bogue Chitto, Old Cahaba Park, Memorial Stadium,
Dannelly Reservoir, Marion Junction, Dallas County Horse Arena,
Potter Station, Skyharbor Airport, Whites Bluff, Hazen, Selma
University and Crumptonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3208 8719 3210 8723 3212 8724 3212 8726
      3214 8725 3215 8728 3217 8729 3216 8730
      3218 8732 3220 8732 3220 8736 3221 8737
      3248 8737 3248 8733 3243 8701 3207 8719
TIME...MOT...LOC 1732Z 192DEG 11KT 3222 8726

56
Special weather statement, Jun 9, 1:19 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
119 PM CDT Wed Jun 9 2021

ALZ012-022-091915-
Pickens AL-Lamar AL-
119 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PICKENS AND LAMAR
COUNTIES UNTIL 215 PM CDT...

At 119 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Caledonia to near Crawford. Movement was
east at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Vernon, Reform, Millport, Carrollton, Pickensville, Kennedy,
Ethelsville, Blooming Grove, Lamar County Airport, Bedford, Cody,
McShan, Lamar County Public Lake, Shaw, Owens, Star, Hightogy, Forest
and Melborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3387 8823 3383 8795 3352 8795 3323 8810
      3324 8831
TIME...MOT...LOC 1819Z 279DEG 24KT 3373 8831 3332 8857

87/GRANTHAM
Special weather statement, Jun 9, 1:59 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
159 PM CDT Wed Jun 9 2021

ALZ013-092000-
Fayette AL-
159 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 300 PM
CDT...

At 158 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bluff to near Ethelsville. Movement was east at
40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Fayette, Berry, Belk, Bankston, Boley Springs, Bluff, Bevill State
College Fayette, Stone Wall, Hubbertville, Fowlers Crossroads,
Richard Arthur Field and Fayette County Public Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3386 8795 3388 8764 3387 8763 3387 8753
      3369 8753 3369 8742 3360 8742 3361 8763
      3358 8763 3358 8767 3353 8767 3352 8768
      3353 8794
TIME...MOT...LOC 1858Z 256DEG 33KT 3381 8790 3346 8816

87/GRANTHAM
Special weather statement, Jun 9, 2:03 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
203 PM CDT Wed Jun 9 2021

ALZ032-033-039-040-092000-
Hale AL-Marengo AL-Dallas AL-Perry AL-
203 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARENGO...
SOUTHWESTERN PERRY...SOUTH CENTRAL HALE AND SOUTHERN DALLAS COUNTIES
UNTIL 300 PM CDT...

At 203 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Freddie Jones Field to near Dannelly
Reservoir. Movement was northeast at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Selma, Linden, Uniontown, Selmont-West Selmont, Thomaston, Orrville,
Faunsdale, Dayton, Bogue Chitto, Consul, Central Mills, Old Cahaba
Park, Dannelly Reservoir, Dallas County Horse Arena, Freddie Jones
Field, Memorial Stadium, Marion Junction, Potter Station, Carleys and
Safford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3220 8732 3220 8736 3224 8739 3227 8745
      3226 8752 3216 8753 3225 8782 3261 8765
      3237 8693 3209 8722
TIME...MOT...LOC 1903Z 210DEG 15KT 3230 8774 3216 8728

87/GRANTHAM
Special weather statement, Jun 9, 2:17 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
217 PM CDT Wed Jun 9 2021

ALZ012-022-023-092015-
Pickens AL-Tuscaloosa AL-Lamar AL-
217 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA...
NORTHEASTERN PICKENS AND SOUTHEASTERN LAMAR COUNTIES UNTIL 315 PM
CDT...

At 217 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blooming Grove to near Reform. Movement
was east at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Gordo, Reform, Millport, Kennedy, Ashcraft Corner, Samantha, Cody,
Moores Bridge, North Pickens Airport, Echola, Lubbub and New
Lexington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3374 8800 3375 8795 3353 8794 3352 8768
      3353 8767 3358 8767 3358 8763 3361 8763
      3360 8748 3331 8766 3335 8815
TIME...MOT...LOC 1917Z 276DEG 21KT 3375 8794 3340 8811

87/GRANTHAM
Special weather statement, Jun 9, 2:50 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
250 PM CDT Wed Jun 9 2021

ALZ013-015-023-092045-
Fayette AL-Walker AL-Tuscaloosa AL-
250 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR WALKER...NORTH CENTRAL TUSCALOOSA
AND SOUTHEASTERN FAYETTE COUNTIES UNTIL 345 PM CDT...

At 250 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Jasper to 7 miles north of
Samantha. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Berry, Parrish, Oakman, Sipsey, West
Jefferson, Gorgas Steam Plant, Gorgas, Boley Springs, Rocky Hollow,
Burnwell, Beloit, Quinton, Lynns Park, Whitson, Empire and Windham
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3389 8709 3389 8701 3387 8700 3386 8696
      3381 8695 3377 8702 3366 8706 3360 8719
      3357 8720 3355 8719 3352 8725 3353 8727
      3350 8726 3350 8729 3348 8729 3349 8733
      3346 8734 3348 8768 3391 8743 3394 8711
TIME...MOT...LOC 1950Z 270DEG 28KT 3385 8739 3352 8756

87/GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:05 AM CDTRiver Flood WarningBMXGreene, Marengo, Sumter8 days
Jun 9, 10:06 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter9 days
Jun 9, 10:44 AM CDTSpecial Weather StatementBMXEtowah46 min
Jun 9, 10:52 AM CDTFlash Flood WatchBMXBlount, Fayette, Jefferson, Lamar, Marion, Pickens and 3 more31 hr
Jun 9, 11:22 AM CDTSpecial Weather StatementBMXDeKalb38 min
Jun 9, 12:01 PM CDTSpecial Weather StatementBMXWinston44 min
Jun 9, 12:33 PM CDTSpecial Weather StatementBMXDallas42 min
Jun 9, 1:19 PM CDTSpecial Weather StatementBMXLamar, Pickens56 min
Jun 9, 1:59 PM CDTSpecial Weather StatementBMXFayette61 min
Jun 9, 2:03 PM CDTSpecial Weather StatementBMXDallas, Marengo57 min
Jun 9, 2:17 PM CDTSpecial Weather StatementBMXFayette58 min
Jun 9, 3:24 PM CDTSpecial Weather StatementBMXJefferson66 min
Jun 9, 3:32 PM CDTSpecial Weather StatementBMXLowndes58 min
Jun 9, 4:14 PM CDTSpecial Weather StatementBMXShelby31 min
Jun 9, 4:17 PM CDTSpecial Weather StatementBMXSt. Clair43 min
Jun 9, 4:24 PM CDTSpecial Weather StatementBMXMontgomery51 min
Jun 9, 4:48 PM CDTAreal Flood AdvisoryBMXSt. Clair, Shelby, Talladega117 min
Jun 9, 5:11 PM CDTSpecial Weather StatementBMXCalhoun64 min
Jun 9, 5:18 PM CDTSpecial Weather StatementBMXMacon27 min
Jun 9, 5:22 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Talladega68 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.